# SDR CA980325039

- Difficulty date: March 19, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Frchld SA227CC
- Aircraft time: 8,793 hours
- Engine: Garrtt TPE33111U
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03601008
- Condition: Failed
- Location: Starter Gen
- Part time: 385 cycles
- Component: Starter Gen, Lucas, 230790002
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) PILOT COMPLAINED OF A LOUD NOISE COMING FROM THE RIGHT ENGINE ON START.  STARTER REMOVED AND DRIVE END SHAFT FOUND VERY SLOPPY.  DRIVE END BEARING HAD BLOWN APART.
